Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Pain, swelling in site of bee stings. Taking Benadryl, anti-inflammatory medicine. Treatment?

my father in law recently got attacked by a large number of wasp bees , he has several sting sites, was treated at his local er , but 2 weeks ago , yesterday he is having pain and swelling at each sting site ,. what would be the best way of removing the stingers from the site for him , that is what we are thinking the er did not remove the stingers from sites and he is allergic to bee sting? he is taking benedral, and antiflamatory med given to him by his doc
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It looks unlikely for sting sites to pain after a gap of 2 weeks.
The most likely explanation for this could be the bacterial infection of the sting sites and specially more if he is diabetic.
Consult your doctor for the visual inspection.
If infection is found,then a proper course of antibiotics should make him all right.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor